Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Overweight. Prescribed with oral contraceptive pills. Concerned about the weight gain due to medication

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
my gyne has advised me to take XXXXXXX contraceptive pill. i am over wieght and worried about more wieght gain due to side effect of the pill. my gyne says that this pill would reduce the wieght but not increase. is it true...
Posted Tue, 8 May 2012 in Birth Control
Answered by Dr. Rakhi Tayal 19 minutes later
Thanks for posting your query. XXXXXXX contraceptive pill contains drosperinone and ethinyl estradiol. It can potentially prevent premenstrual weight gain. It may cause an increase or decrease in weight in some women but the effect can vary from person to person.
You can safely take XXXXXXX as advised to you by your gynaecologist without worrying about the weight gain.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor